# SDR CA190614005

- Difficulty date: June 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: Illuminated
- Location: Eng Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, CREW NOTICED LOW OIL PRESSURE WARNING INDICATION ON ONE ENGINE AND SHUT DOWN THE ENGINE. LOP EVENT FALLS INTO AREA F OF AMM.  LETTER PROVIDED TO CONTINUE THE OPERATION. AIRCRAFT RETURN TO SERVICE UNDER MONITORING.
